| Model Number |
9770090R |
| Medical Device Problem Code |
Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.A history review of serial number dyyke018 showed no other similar product complaint(s) from this serial number.
Event or Problem Description
Per biomed the scanner freezes up.
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample(if available), applicable fmea documents, labeling and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of scanner freezing was confirmed.The scanner was inspected and boots up to a blank acoustic screen, the cause of the issue is due to a failure in the probe.The device was serviced, tested and returned to the customer.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
Event or Problem Description
Per biomed- the scanner freezes up.